# SDR AWXA200301121

- Difficulty date: October 1, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 8,732 hours, 3,343 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: 6860
- Condition: Leaking
- Location: Nr 1 Engine Hyd
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

EN ROUTE FROM IAD TO PHX FLIGHT CREW OBSERVED A LOSS OF THE GREEN SYSTEM HYDRAULICS, DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE FOUND THE PLUG ON TOP THE NR 1 ENGINE DRIVEN PUMP LEAKING. REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-11-51-04. OPERATIONAL CHECK GOOD. FUNCTIONAL TEST OF HYD EDP CONFIRMED FAILURE OF UNIT. SOLENOID WAS FOUND WORN BEYOND LIMITS, REPLACED SOLENOID AND PACKINGS. UNIT REPAIRED AND TESTED IAW CMM 29-11-34, REV. 4.
